# SDR ASAA2018051224609

- Difficulty date: May 12, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 9,787 hours, 3,196 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Malfunctioned
- Location: Smoke Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DUE TO MULTIPLE HITS ON SMOKE CARGO DETECTION, A/C IS ETOPS OPERATION RESTRICTED  GROUNDED - YES. *ON DEFERRAL*
